MathSciNet Relay Station
MathSciNet bibliographic data
MR1348868 58F20 (57Q10 58G26)
Sánchez-Morgado, Héctor $R$-torsion and zeta functions for analytic Anosov flows on $3$-manifolds. Trans. Amer. Math. Soc. 348 (1996), no. 3, 963–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement